Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 631357, 7 pages
Research Article

Rumor Propagation Model: An Equilibrium Study

Escola Politécnica da Universidade de São Paulo, Instituto Nacional de Ciência e Tecnologia para Sistemas Complexos, Avenida Prof. Luciano Gualberto, Travessa 3, no. 158, 05508-900 São Paulo, SP, Brazil

Received 8 January 2010; Revised 26 March 2010; Accepted 2 April 2010

Academic Editor: Jerzy Warminski

Copyright © 2010 José Roberto C. Piqueira. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

José Roberto C. Piqueira, “Rumor Propagation Model: An Equilibrium Study,” Mathematical Problems in Engineering, vol. 2010, Article ID 631357, 7 pages, 2010.